Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 853907, 9 pages
http://dx.doi.org/10.1155/2013/853907
Research Article

Positive Implicative Ideals of BCK-Algebras Based on Intersectional Soft Sets

1Department of Mathematics Education, Chinju National University of Education, Jinju 660-756, Republic of Korea
2Department of Mathematics Education (and RINS), Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 14 September 2012; Revised 17 March 2013; Accepted 8 May 2013

Academic Editor: Mina Abd-El-Malek

Copyright © 2013 Eun Hwan Roh and Young Bae Jun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eun Hwan Roh and Young Bae Jun, “Positive Implicative Ideals of BCK-Algebras Based on Intersectional Soft Sets,” Journal of Applied Mathematics, vol. 2013, Article ID 853907, 9 pages, 2013. doi:10.1155/2013/853907